Nonlinearities and unit roots in OECD unemployment

Leon-Ledesma, M.A. (2002) Nonlinearities and unit roots in OECD unemployment. Revista Brasileira de Economia de Empresa/Brazilian Journal of Business Economics, 2 (3). pp. 23-30. ISSN 1676-8000. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Miguel Leon-Ledesma
Date Deposited: 14 Sep 2008 17:12
Last Modified: 14 Jan 2010 14:23
Resource URI: http://kar.kent.ac.uk/id/eprint/6294 (The current URI for this page, for reference purposes)
  • Depositors only (login required):